Publications by the researcher in collaboration with Janusz Gwozdziewicz (8)

2017

  1. Decompositions of the higher order polars of plane branches

    Forum Mathematicum, Vol. 29, Núm. 2, pp. 357-367

2016

  1. Łojasiewicz exponents and Farey sequences

    Revista matemática complutense, Vol. 29, Núm. 3, pp. 719-724

  2. Semigroups corresponding to branches at infinity of coordinate lines in the affine plane

    Semigroup Forum, Vol. 92, Núm. 3, pp. 534-540

2015

  1. Quasi-Ordinary Singularities: Tree Model, Discriminant, and Irreducibility

    International Mathematics Research Notices, Vol. 2015, Núm. 14, pp. 5783-5805

  2. Non-degeneracy of the discriminant

    Acta Mathematica Hungarica, Vol. 147, Núm. 1, pp. 220-246

2013

  1. On the approximate jacobian newton diagrams of an irreducible plane curve

    Journal of the Mathematical Society of Japan, Vol. 65, Núm. 1, pp. 169-182

2012

  1. A discriminant criterion of irreducibility

    Kodai Mathematical Journal, Vol. 35, Núm. 2, pp. 403-414

2010

  1. Characterization of jacobian newton polygons of plane branches and new criteria of irreducibility

    Annales de l'Institut Fourier, Vol. 60, Núm. 2, pp. 683-709